Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having pain in legs. Legs are very thin. Putting on weight on the upper part of the body. Ways to improve?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hello Doctor,
I am a Bajaj Medical insurance member and I have one question related to body.
I am 31 years young person and have a 65Kg wait and 5.5 Hight. I am a single body person , since last few years I have a pain in my legs. It happens whenever I came home after office, outing, playing cricket etc. Another one thing I am putting wait on upper part of body but my both legs are very thin. So what is the way for improvement on that side .
Posted Fri, 18 Oct 2013 in General Health
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Regular exercise

Detailed Answer:

Thanks for your query.

I am medical doctor, an associate in Department of Orthopedics, working with an experienced Orthopedician. I answer on his behalf.

The pains in the legs could be a complications of improper weight distribution.

The only and natural way for a better weight distribution is exercise. It can be a simple aerobics or weight work out. Such exercises help to build muscle and distribute weight in a healthy manner.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor